# SDR FDEA201701150171

- Difficulty date: January 15, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP OUTBOARD FORWARD HINGE BRACKET UPPER OUTBOARD MOUNT BORE FOUND CORROSION. HINGE BRACKET REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-09. EXISTING HOLE DIA 0.943", FINAL HOLE DIA 0.952" MAXIMUM ALLOWABLE HOLE DIA 0.944 OVERSIZE BUSHING FABRICATED AND INSTALLED AS PER EA 1-5750-T0330790 PART 1 STEP 1A TITLE: WINGS-FLIGHT SURFACES EO 1-5750-7-5002 - RT WING - OUTBD FLAP OUTBD HINGE (WINGSIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
